On the controllability and stabilization of the linearized Benjamin-Ono equation

Abstract

In this work we are interested in the study of controllability and stabilization of the linearized Benjamin-Ono equation with periodic boundary conditions, which is a generic model for the study of weakly nonlinear waves with nonlocal dispersion. It is well known that the Benjamin-Ono equation has infinite number of conserved quantities, thus we consider only controls acting in the equation such that the volume of the solution is conserved. We study also the stabilization with a feedback law which gives us an exponential decay of the solutions.

Más información

Título según WOS: On the controllability and stabilization of the linearized Benjamin-Ono equation
Título de la Revista: ESAIM-CONTROL OPTIMISATION AND CALCULUS OF VARIATIONS
Volumen: 11
Número: 2
Editorial: EDP SCIENCES S A
Fecha de publicación: 2005
Página de inicio: 204
Página final: 218
DOI:

10.1051/cocv:2005002

Notas: ISI